Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Passes motion 3-4 times with pressure, burning sensation while urinating. How to get relief?

hello Dr. I have problem in stomach , I have to go for toilet 3 to 4 times a day and with big pressure and after I have problem in my urine like burn , if i get two three glass water the after some time will ok. burn type problem comes when my stomach are not working good and big pressure before toilet. please advise what to take care.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

I suggest to consult a physician for further evaluation and to run following tests:
- urine analysis
- urine culture and sensitivity
- examination of feces for ova/parasites
- culture of feces (for bacteria and candida)
- abdominal ultrasound

Meanwhile, I advise to:

- take otc tasectan and probiotics for diarrhea
- take plenty of water and o.r.s
- take otc antiacids (which can also help reducing burning sensation of your urine)

All the best!
Answered: Wed, 11 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor